Jump to content

valium - switched from klonopin


Guest montyface

Recommended Posts

Guest montyface

Does anyone know how valium compares to klonopin for anxiety? I had to get on valium for some bladder issue and it works OK for anxiety but I was wondering what people think about this compared to klonopin which was given to me just for anxiety.

Link to comment
Share on other sites

Klonopin and valium have similar half lives (the time it takes to get out of your system) but klonopin tends to be a little bit stronger - thats what most people find.

As a rough guide, 1mg of klonopin is about the same as 10mg valium - for the purpose of effect. For withdrawal its different, about 1:20.

I am on 2 x 20mg valium per day (though some days I only need 1 x) and if I switched I would probably be on 2 x 2mg klonopin per day. My p-doc is pro valium, anti klonopin though, for various reasons.

Link to comment
Share on other sites

  • 3 weeks later...

Hi y'all,

A little while ago my p-doc tried switching me from Klonopin to Valium too, but it went terribly wrong.

About 30 minutes after taking 5 mgs of Valium I got the worst diarrea ever! I was really unprepared for this as diarrea is not mentioned as a side effect. I called my GP and he'd never heard of this side effect either. So I thought something along the lines of: "it must be the weather". A few days later I tried again, but the same thing happened. A month later, exactly the same again.

So know I'm back on Klonopin which works for my anxiety, but I can feel the tolerance building. Most days I take 1 mgs, but under stressful situations sometimes 2 mgs. I don't want to go any higher.

My best to you!

Maria

Link to comment
Share on other sites

Hi Maria...I wonder if you could have been tense about the change and that could have caused the diarrhea....maybe not but its worth a thought...Though it seems to me both meds one can get a tolerance to.....Everyone is different and it could be a side effect never reported

Link to comment
Share on other sites

B-Babe,

Naaaaaah, I don't think so. I've been terrified all my life and never had diarrhea (thnx 4 the spelling!) like this before when taking a chill pill. Besides, I've tried it on 3 separate occassions, and every time I hit the jack pot... ahem!

I'm now experimenting with Valium and Imodium and that seems to do the trick. But boy, does this combo make me ;)

Cheers,

Miss M.

Hi Maria...I wonder if you could have been tense about the change and that could have caused the diarrhea....maybe not but its worth a thought...Though it seems to me both meds one can get a tolerance to.....Everyone is different and it could be a side effect never reported
Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...